# SDR SWAA2023041213596

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - SEAT TRACK HAS CORROSION LBL 45.5 BS 727C; BS 727D+12; BS 747+3; BS 747+16; BS 767+13; BS 807+5; BS 827+16.<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1. REMOVED CORROSION FROM WELL OF SEAT TRACK LBL 45.5; FROM BS 727C TO BS 727C+3; L=3.0' X W=.900' X D=.043'; FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1; PAR. 4.A.(2).(A); FIG. 103 DETAIL A. ID TOOL: ATS1738; S/N: UNKNOWN; D.D: 10/2023.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[04] REMOVED SEAT TRACK FROM BS 727B- BS 887 IAW SRM 51-40-02;[05] SEAT TRACK FABRICATED IAW BOEING DRAWING 146A5300; REFER TO ATS BUILD RECORD 525461;[06] LOCATED AND DRILLED NEW CABIN SEAT TRACK AT BS 727B- BS 887 LBL 45 IAW DWG 146A5300 AND SRM 51-40-05.;[07] CERTIFI9ED CORRECTIVE ACTION 5 AND 6;[08] OK TO INSTALL PASSENGER CABIN - SEAT TRACK LBL 45.5 FROM BS 727B TO BS 887.;[09] VERIFIED CORRECTIVE ACTIONS 5; 6; AN 8. OK TO INSTALL SEAT TRACK.;[10] INSTALLED PASSENGER CABIN SEAT TRACK LBL 45.5 BS727B TO BS 887 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A5300.;[11] CERTIFIED CORRECTIVE ACTION 10;[12] REJECTION: MISSING FASTENERS AND SHORT BOLTS SEE STEP 2;[13] UPDATED STEPS 1 AND 2.;[14] CORRECTION: UPDATED STEPS 1 AND 2;[15] VERIFIED STEPS 1; 2; AND CORRECTIVE ACTION 10
